# SDR DALA2021080604476

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 CRACK OF 0.110" LENGTH APPROX ON SKIN BTW 3 OCLOCK POSITION AND CORROSION ON SKIN AND FITTING BTW 2 AND 4 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 7 TO 10 AND 12 TO 4 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 11 TO 12 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 11 TO 12 OCLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 3 OCLOCK POSITION AND SCRATCH ON SKIN BTW 4 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 4 TO 6 OCLOCK POSITION, HOLE #9 CORROSION ON SKIN AND FITTING BTW 5 TO 7 OCLOCK POSITION. IN REF. CARD 5720-01100-04B. CORRECTIVE ACTION: SUMMARY: OF NRC. 00176, HOLES #2, #3, #4, #5, #6 ,#8 AND #9 WERE REPAIRED PER ETI-57-21-361 REV. 6 AND ER/A 593184-14AD REV.ORIGINAL SECTION I: PERMANENT REPAIR. (1898438)
